MAUDE Adverse Event Report: CAREFUSION 16 IN NON-DEHP STANDARD BORE EXT SET; SET, EXTENSION, INTRAVASCULAR

CAREFUSION 16 IN NON-DEHP STANDARD BORE EXT SET; SET, EXTENSION, INTRAVASCULAR
Model Number MX9171
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 20027024, medical device expiration date: 2025-02-27, device manufacture date: 2020-02-27; medical device lot #: 19115189, medical device expiration date: 2024-11-01, device manufacture date: 2019-11-01.Investigation summary: three photos were received by our quality for evaluation.The set and packaging information was observed within the photos provided.However, since the photos did not show the occlusion issue the incident could not be verified.A device history record review for model mx9171 lot numbers 20027024 and 19115189 was performed.The search showed that a total of (b)(4) units for lot number 20027024 and (b)(4) units for lot number 19115189.20027024 lot number was built on 28feb2020 and lot number 19115189 was built on 02nov2019.There were no quality notifications issued for the failure mode reported by the customer during the production build of these sets.Root cause analysis: due to no sample being received, an investigation could not be performed and a root cause could not be determined.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that 16 in non-dehp standard bore ext set leaked during use.The following information was provided by the initial reporter: material no.: material no.: mx9171, batch no.: 20027024, 19115189.It was reported that the micron 1.2 filter is "clogging".We became aware of repeated instances where the staff have shared that the above product continues to leak when using intralipids.Looking into the (b)(6) supply room i found 2 different lots.

Brand Name
16 IN NON-DEHP STANDARD BORE EXT SET
Common Device Name
SET, EXTENSION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10382887
Report Number9616066-2020-02364
Device Sequence Number3168497
Product Code FPA
UDI-Device Identifier10885403237669
UDI-Public10885403237669
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMX9171
Device Catalogue NumberMX9171
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;